Alert archive / Kansas / River Flood Warnings in 2022
River Flood Warning 49, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 31, 2022, 11:53 AM CDT for Miami County, Kansas. It took effect at Jun 1, 2022, 11:46 AM CDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2022, 11:53 AM CDT (16:53 UTC)
- In effect from
- Jun 1, 2022, 11:46 AM CDT
- Expired
- Jun 1, 2022, 8:16 PM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Miami County, KS
The radar
The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marais Des Cygnes River at Osawatomie (OSMK1).
- Action stage
- 23 ft
- Minor stage
- 28 ft
- Moderate stage
- 45 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
347
WGUS43 KEAX 311653
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1153 AM CDT Tue May 31 2022
...The National Weather Service in Pleasant Hill MO has issued a
Flood Warning for the following rivers in Kansas...Missouri...
Marais Des Cygnes River at Osawatomie affecting Miami County.
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Kansas...
Marais Des Cygnes River at La Cygne affecting Linn KS County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
KSC121-011700-
/O.NEW.KEAX.FL.W.0049.220601T2330Z-220603T1416Z/
/OSMK1.1.ER.220601T2330Z.220602T0600Z.220602T1415Z.NO/
1153 AM CDT Tue May 31 2022
...FLOOD WARNING IN EFFECT FROM WEDNESDAY EVENING TO LATE FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Marais Des Cygnes River at Osawatomie.
* WHEN...From Wednesday evening to late Friday morning.
* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to
flood.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Tuesday the stage was 16.7 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 28.5 feet early Thursday
morning. It will then fall below flood stage late Thursday
morning.
- Flood stage is 28.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1pm 1pm 1pm
Marais Des Cygnes River
Osawatomie 28.0 16.7 Tue 10am 16.9 26.9 27.5
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
3852 9507
$$
KSC107-MOC013-011700-
/O.NEW.KEAX.FL.W.0050.220602T1042Z-220605T1954Z/
/TPOK1.2.ER.220602T1042Z.220603T1200Z.220604T1953Z.UU/
1153 AM CDT Tue May 31 2022
...FLOOD WARNING IN EFFECT FROM LATE WEDNESDAY NIGHT TO EARLY SUNDAY
AFTERNOON...
* WHAT...Moderate flooding is forecast.
* WHERE...Marais Des Cygnes River near Trading Post.
* WHEN...From late Wednesday night to early Sunday afternoon.
* IMPACTS...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to approach Stateline Road north of the river gauge.
At 29.0 feet, Stateline Road is flooded north of the river gauge.
* ADDITIONAL DETAILS...
- At 10:45 AM CDT Tuesday the stage was 10.2 feet.
- Forecast...The river is expected to rise above flood stage
early Thursday morning to a crest of 32.5 feet Friday
morning. It will then fall below flood stage early Saturday
afternoon.
- Flood stage is 27.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1pm 1pm 1pm
Marais Des Cygnes River
Trading Post 27.0 10.2 Tue 10am 10.3 18.7 29.9
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
KSC107-011700-
/O.EXT.KEAX.FL.W.0042.220601T1537Z-220605T1013Z/
/LCGK1.2.ER.220601T1537Z.220602T1800Z.220604T1013Z.NO/
1153 AM CDT Tue May 31 2022
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO EARLY
SUNDAY MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Marais Des Cygnes River at La Cygne.
* WHEN...From Wednesday morning to early Sunday morning.
* IMPACTS...At 25.0 feet, Low lying farmland and other rural land
floods.
At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If
Middle Creek is also flooding Highway 152, the only route into or
out of La Cygne will be the County Road, or 4th Street, leading
north from La Cygne.
* ADDITIONAL DETAILS...
- At 11:15 AM CDT Tuesday the stage was 9.5 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 32.1 feet early Thursday
afternoon. It will then fall below flood stage early Saturday
morning.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1pm 1pm 1pm
Marais Des Cygnes River
La Cygne 25.0 9.5 Tue 11am 10.1 27.3 32.1
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
3835 9483
$$
SAW4 follow-up statements
614
WGUS83 KEAX 312000
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
300 PM CDT Tue May 31 2022
...The Flood Warning continues for the following rivers in Kansas...
Marais Des Cygnes River at Osawatomie affecting Miami County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
KSC121-012000-
/O.EXT.KEAX.FL.W.0049.220601T0600Z-220602T1821Z/
/OSMK1.1.ER.220601T0600Z.220601T1200Z.220601T1821Z.NO/
300 PM CDT Tue May 31 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY THURSDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Marais Des Cygnes River at Osawatomie.
* WHEN...From late tonight to early Thursday afternoon.
* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to
flood.
* ADDITIONAL DETAILS...
- At 2:00 PM CDT Tuesday the stage was 23.6 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 28.4 feet tomorrow
morning. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 28.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Wed
7pm 7am 7pm
Marais Des Cygnes River
Osawatomie 28.0 23.6 Tue 2pm 26.6 28.4 26.4
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
3852 9507
$$
SAW651
WGUS83 KEAX 010057
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
757 PM CDT Tue May 31 2022
...The Flood Warning is extended for the following rivers in
Kansas...
Marais Des Cygnes River at Osawatomie affecting Miami County.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Marais Des Cygnes River at La Cygne affecting Linn KS County.
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
KSC107-020100-
/O.EXT.KEAX.FL.W.0042.220601T0502Z-220604T2316Z/
/LCGK1.2.ER.220601T0502Z.220602T0600Z.220603T2316Z.NO/
757 PM CDT Tue May 31 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SATURDAY
EVENING...
* WHAT...Moderate flooding is forecast.
* WHERE...Marais Des Cygnes River at La Cygne.
* WHEN...From late tonight to Saturday evening.
* IMPACTS...At 25.0 feet, Low lying farmland and other rural land
floods.
At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If
Middle Creek is also flooding Highway 152, the only route into or
out of La Cygne will be the County Road, or 4th Street, leading
north from La Cygne.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Tuesday the stage was 21.0 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 32.5 feet early
Thursday morning. It will then fall below flood stage Friday
evening.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Fri
1am 1am 1am
Marais Des Cygnes River
La Cygne 25.0 21.0 Tue 7pm 25.9 32.5 30.4
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
3835 9483
$$
KSC121-020100-
/O.EXT.KEAX.FL.W.0049.220601T1730Z-220603T0040Z/
/OSMK1.1.ER.220601T1730Z.220601T1800Z.220602T0040Z.NO/
757 PM CDT Tue May 31 2022
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO THURSDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Marais Des Cygnes River at Osawatomie.
* WHEN...From Wednesday afternoon to Thursday evening.
* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to
flood.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Tuesday the stage was 24.8 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 28.1 feet early
tomorrow afternoon. It will then fall below flood stage
tomorrow evening.
- Flood stage is 28.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Wed Thu
1am 1pm 1am
Marais Des Cygnes River
Osawatomie 28.0 24.8 Tue 7pm 25.6 28.1 27.2
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
3852 9507
$$
KSC107-MOC013-020100-
/O.EXT.KEAX.FL.W.0050.220602T0441Z-220605T1142Z/
/TPOK1.2.ER.220602T0441Z.220603T0600Z.220604T1142Z.UU/
757 PM CDT Tue May 31 2022
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO SUNDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Marais Des Cygnes River near Trading Post.
* WHEN...From Wednesday evening to Sunday morning.
* IMPACTS...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to approach Stateline Road north of the river gauge.
At 29.0 feet, Stateline Road is flooded north of the river gauge.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Tuesday the stage was 10.9 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening to a crest of 33.4 feet early Friday
morning. It will then fall below flood stage Saturday
morning.
- Flood stage is 27.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Fri
1am 1am 1am
Marais Des Cygnes River
Trading Post 27.0 10.9 Tue 7pm 13.2 27.7 33.4
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
Kurtz256
WGUS83 KEAX 011321
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
821 AM CDT Wed Jun 1 2022
...The Flood Warning is extended for the following rivers in
Kansas...Missouri...
Marais Des Cygnes River at La Cygne affecting Linn KS County.
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
...The Flood Warning continues for the following rivers in Kansas...
Marais Des Cygnes River at Osawatomie affecting Miami County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
KSC107-021330-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-220605T1017Z/
/LCGK1.2.ER.220601T0458Z.220602T0600Z.220604T1017Z.NO/
821 AM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Marais Des Cygnes River at La Cygne.
* WHEN...Until early Sunday morning.
* IMPACTS...At 25.0 feet, Low lying farmland and other rural land
floods.
At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If
Middle Creek is also flooding Highway 152, the only route into or
out of La Cygne will be the County Road, or 4th Street, leading
north from La Cygne.
* ADDITIONAL DETAILS...
- At 8:01 AM CDT Wednesday the stage was 27.8 feet.
- Forecast...The river is expected to rise to a crest of 31.5
feet just after midnight tonight. It will then fall below
flood stage early Saturday morning.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Fri
1pm 1pm 1pm
Marais Des Cygnes River
La Cygne 25.0 27.8 Wed 8am 29.0 31.2 28.9
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
3835 9483
$$
KSC121-021330-
/O.EXT.KEAX.FL.W.0049.220601T1646Z-220602T2100Z/
/OSMK1.1.ER.220601T1646Z.220601T1800Z.220601T2100Z.NO/
821 AM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Marais Des Cygnes River at Osawatomie.
* WHEN...From this morning to tomorrow afternoon.
* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to
flood.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Wednesday the stage was 27.7 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 28.1 feet this afternoon. It
will then fall below flood stage late this afternoon.
- Flood stage is 28.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Thu
1pm 1am 1pm
Marais Des Cygnes River
Osawatomie 28.0 27.7 Wed 8am 28.1 26.7 25.1
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
3852 9507
$$
KSC107-MOC013-021330-
/O.EXT.KEAX.FL.W.0050.220601T1923Z-220605T1200Z/
/TPOK1.2.ER.220601T1923Z.220602T1800Z.220604T1200Z.UU/
821 AM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO SUNDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Marais Des Cygnes River near Trading Post.
* WHEN...From this afternoon to Sunday morning.
* IMPACTS...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to approach Stateline Road north of the river gauge.
At 29.0 feet, Stateline Road is flooded north of the river gauge.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Wednesday the stage was 23.2 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 32.6 feet early tomorrow
afternoon. It will then fall below flood stage Saturday
morning.
- Flood stage is 27.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Fri
1pm 1pm 1pm
Marais Des Cygnes River
Trading Post 27.0 23.2 Wed 8am 26.4 32.6 31.0
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
SAW086
WGUS83 KEAX 020116
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
816 PM CDT Wed Jun 1 2022
...The Flood Warning is cancelled for the following rivers in
Kansas...
Marais Des Cygnes River at Osawatomie affecting Miami County.
KSC121-020230-
/O.CAN.KEAX.FL.W.0049.000000T0000Z-220602T0116Z/
/OSMK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Wed Jun 1 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Marais Des Cygnes River at Osawatomie.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Wednesday the stage was 27.7 feet.
- Forecast...The river is expected to fall to 18.5 feet Monday
evening.
- http://www.weather.gov/safety/flood
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Thu Thu Fri
1am 1pm 1am
Marais Des Cygnes River
Osawatomie 28.0 27.7 Wed 8pm 27.3 25.5 22.2
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
3852 9507
$$
73What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 6:03 AM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, May 31, 6:03 AM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
603 AM CDT Tue May 31 2022
.Discussion...
Issued at 417 AM CDT TUE MAY 31 2022
Key Messages:
- Ongoing thunderstorms this morning producing periods of moderate
to heavy rainfall and some gusty winds. Storms are expected to
remain sub-severe and gradually diminish by late morning to
early afternoon.
- Strong to severe thunderstorms are expected to develop across
the area again this afternoon and evening. Severe storms will
be capable of large hail and damaging winds. An isolated tornado
cannot be ruled out.
Discussion:
Storms are ongoing this morning along a cold front that is slowly
pushing southward. Despite deep layer shear values of 60-70 kts
given a stout 850 mb jet, storms have had trouble organizing
given the strong shear profile is generally parallel to the
front. This has resulted in a storms segments producing some gusty
winds and periods of heavy rainfall. Storms will continue this
morning before winding down by early afternoon as the low-level
jet weakens. The front will stall briefly across the forecast area
this afternoon before another round of storms kicks off along the
front by late afternoon and evening.
The trough that brought severe weather to portions of the upper
Midwest and Upper/Mid Missouri River Valley will lift north into
Canada this morning. A shortwave trough will round the periphery of
main trough this evening, helping to fire off storms along the front
later today. There is some concern as to how much impact this
earlier convection may have on storm initiation later today, but
destabilization does look to occur along, or just ahead of, the
front by 22-00Z. CAPE values of 2000-3000 J/kg should be realized
on the warm side of the front, and with 40 to 50 kts of bulk
shear, some strong to severe storms will be possible. Damaging
winds and large hail look to be the main threats with these
stronger storms, but cannot rule out an isolated tornado. In
addition, precipitable water values of 1.5 to 2 inches will allow
for efficient rain producers as moisture streams north over the
front. Periods of moderate to heavy rain may cause localized
flooding, especially in low-lying areas, as well as rises on area
creeks and rivers. As such, have gone ahead and issued a Flood
Watch for the southwest forecast counties where rainfall amounts
of 1 to 3 inches will be possible through Wednesday morning.
Another shortwave trough exiting into the Northern Plains Wednesday
will bring another round of scattered showers and storms Wednesday
afternoon. No severe weather is expected. The remainder of the
week looks cool and dry as high pressure settles into the region.
&&
.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 551 AM CDT TUE MAY 31 2022
Primary concern for the prevailing TAF will be scattered showers
and thunderstorms. A front continues to work southward and early
this period is located near KMCI, generally oriented SW to NE.
Showers and thunderstorms will form to the SW of the terminals and
move northeast with time. This activity should diminish in
coverage later this morning as the low-level jet weakens over the
area. However, with the front stalling near the terminals of
KMCI/KIXD/KMKC, showers and thunderstorms are expected to
redevelop later this afternoon with the front gradually pushing
off to the southeast with time. Ceilings will be difficult and
could see them bounce between 2500-10000 kft through 18Z with some
scattered IFR. Periods of moderate to heavy rain will drop
visibility as storms move through the terminals. Winds to the
south of the front will be out of the south to southwest and veer
to more northerly behind the front.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Wednesday morning for KSZ057-060-103>105.
MO...Flood Watch through Wednesday morning for MOZ028>030-037-038-
043>045-053-054.
&&
Discussion...PietrychaP
Aviation...PietrychaPHazardous weather outlook, May 31, 4:52 AM CDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 452 AM CDT Tue May 31 2022 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 452 AM CDT Tue May 31 2022 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms today with a few severe thunderstorms possible later this afternoon and this evening mainly along and south of the Missouri River. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 31, 11:23 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 AM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN RICHMOND 39.28N 93.97W
05/31/2022 M3.55 INCH RAY MO PUBLIC
REPORT FROM TWITTER.
&&Local storm report, May 31, 11:28 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1128 AM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM HEAVY RAIN GRANDVIEW 38.89N 94.53W
05/31/2022 E3.00 INCH JACKSON MO PUBLIC
PUBLIC REPORT FROM TWITTER.
&&Local storm report, May 31, 11:30 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 AM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 2 N LAKE WAUKOMIS 39.26N 94.63W
05/31/2022 E5.50 INCH PLATTE MO PUBLIC
PUBLIC REPORT FROM FACEBOOK.
&&Local storm report, May 31, 11:32 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 AM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM HEAVY RAIN GLADSTONE 39.21N 94.56W
05/31/2022 E4.80 INCH CLAY MO PUBLIC
PUBLIC REPORT FROM FACEBOOK.
&&Local storm report, May 31, 11:35 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1135 AM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HEAVY RAIN BASEHOR 39.14N 94.94W
05/31/2022 M2.55 INCH LEAVENWORTH KS EMERGENCY MNGR
&&Local storm report, May 31, 11:36 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 AM CDT TUE MAY 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM HEAVY RAIN LEAVENWORTH 39.31N 94.92W
05/31/2022 M2.47 INCH LEAVENWORTH KS EMERGENCY MNGR
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:45 AM CDT | Flood Watch | EAX | Atchison, Johnson, Leavenworth, Linn, Miami, Wyandotte | 39 hr |
| May 31, 6:41 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 30 hr |
| May 31, 7:58 AM CDT | Areal Flood Advisory | EAX | Atchison, Johnson, Leavenworth, Wyandotte | 47 min |
| May 31, 8:45 AM CDT | Areal Flood Warning | EAX | Atchison, Johnson, Leavenworth, Wyandotte | 5 hr |
| May 31, 9:03 AM CDT | River Flood Warning | EAX | Leavenworth | 11 hr |
| May 31, 9:03 AM CDT | River Flood Warning | EAX | Linn | 4 days |
| May 31, 9:41 AM CDT | Areal Flood Advisory | EAX | Johnson, Linn, Miami | 50 min |
| May 31, 10:31 AM CDT | Areal Flood Warning | EAX | Johnson, Linn, Miami | 27 hr |
| May 31, 10:54 AM CDT | River Flood Warning | EAX | Johnson | 3 hr |
| May 31, 10:54 AM CDT | River Flood Warning | EAX | Johnson | 73 min |
| May 31, 11:53 AM CDT | River Flood Warning | EAX | Linn | 4 days |
Nearby
River Flood Warnings in Kansas, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.